# SDR COMA0860385

- Difficulty date: September 7, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 19,763 hours, 16,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN DAMAGE FWD. SIDE NEXT TO OUTER HANDLE MECHANISM. REPAIRED IAW EA 10521002322. (K)
